# SDR SWAA2024082920684

- Difficulty date: July 31, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 26,776 hours, 13,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD EMERGENCY EXIT SURROUND STAND OFFS SPINNING. LEFT MIDDLE LOCATION; RIGHT BOTTOM AFT LOCATION; LOCATIONS MARKED. R/H FWD EMERGENCY EXIT SURROUND STAND OFFS SPINNING. LEFT MIDDLE LOCATION RIGHT BOTTOM AFT LOCATION LOCATIONS MARKED.<[01] SECURED R/H FWD EMERGENCY EXIT SURROUND STAND OFFS PER SRM 51-40-02.;[02] VERIFIED 1. EIAN CONNOR (TECHNICIAN); 09-AUG-2024 05:52 UTC SECURED R/H FWD EMERGENCY EXIT SURROUND STAND OFFS PER SRM 51-40-02.
